Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Regular tickling sensation in rectum, occasional stomach pain. History of infected sebaceous cyst. Cause for concern?

Hello, I have experienced an almost daily tickling sensation in my rectum , as well as, occasional pain in my stomach . Should I be worried? I had an infected sebatious syst in my lower stomach which caused a great deal of discomfort, became inflammed and eventually popped (approx. 2-3 months ago - consulted GP) leaving a red blotch on my lower stomach with two holes/scars where the puss came out. I do not think that all of the infection left the area and I think that my stomach pain may be due to this building up somewhere else. Can you please advise?
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
The infected sebaceous cyst may be exiced and a course of Antibiotics with Metronidazole daily for 7-10 days,may be used.Per-rectal examination is performed to find out the cause of ticklig sensation in the rectum.
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor